# SDR MALA020219

- Difficulty date: March 29, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3058, RT PITOT SYSTEM INDICATIONS ERRATIC.  AIR RETURN TO DTW.  MAINTENANCE REMOVED WATER FROM RT PITOT SYSTEM, ALL CHECK GOOD IAW SAAB MM CHAP 34.
